# SDR AALA202306217508

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A320*
- Aircraft serial: 6472
- Aircraft time: 27,781 hours, 8,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT AN OIL ODOR IN CABIN AROUND SEAT ROW 8 REPORTED. MAINTENANCE REPLACED THE HEPA FILTERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS NOTED.
